# SDR DALA2014091505040

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,203 hours, 16,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L, FRAME  30+17.  REWORKED IAW SRM 51-74-00 AND  FOUND WITHIN LIMITS IAW SRM 53-21-13, TABLE 101, PARA 4A, FIG 102.
